American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 188 found      Go to page: < 2 3 4 5 6 7

[121] James W. Lewis. Infinitesimal rigidity for the action of ${\rm SL}(n,{\bf Z})$ on ${\bf T}\sp n$ . Trans. Amer. Math. Soc. 324 (1991) 421-445. MR 1058434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Christopher Bishop and Tim Steger. Three rigidity criteria for ${\text{PSL}}\left( {2,{\mathbf{R}}} \right)$. Bull. Amer. Math. Soc. 24 (1991) 117-123. MR 1065010.
Abstract, references, and article information   
View Article: PDF

[123] Colin Adams, Martin Hildebrand and Jeffrey Weeks. Hyperbolic invariants of knots and links . Trans. Amer. Math. Soc. 326 (1991) 1-56. MR 994161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Luis Hernández. Maximal representations of surface groups in bounded symmetric domains . Trans. Amer. Math. Soc. 324 (1991) 405-420. MR 1033234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Garrett Stuck. On the characteristic classes of actions of lattices in higher rank Lie groups . Trans. Amer. Math. Soc. 324 (1991) 181-200. MR 986031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] D. J. Benson and F. R. Cohen. Mapping class groups of low genus and their cohomology. Memoirs of the AMS 90 (1991) MR 1052554.
Book volume table of contents   

[127] Steven Hurder. Deformation rigidity for subgroups of $SL\left( {n,{\mathbf{Z}}} \right)$ acting on the $n$-torus. Bull. Amer. Math. Soc. 23 (1990) 107-113. MR 1027900.
Abstract, references, and article information   
View Article: PDF

[128] Richard K. Skora. Splittings of surfaces. Bull. Amer. Math. Soc. 23 (1990) 85-90. MR 1031584.
Abstract, references, and article information   
View Article: PDF

[129] Alessandra Iozzi. A nonlinear extension of the Borel density theorem: Applications to invariance of geometric structures and to smooth orbit equivalence. Bull. Amer. Math. Soc. 23 (1990) 115-120. MR 1021792.
Abstract, references, and article information   
View Article: PDF

[130] Lowell Edwin Jones and F Thomas Farrell. Classical Aspherical Manifolds. CBMS Regional Conference Series in Mathematics 75 (1990) MR MR1056079.
Book volume table of contents   

[131] F. T. Farrell and L. E. Jones. Rigidity and other topological aspects of compact nonpositively curved manifolds. Bull. Amer. Math. Soc. 22 (1990) 59-64. MR 1001606.
Abstract, references, and article information   
View Article: PDF

[132] Dave Witte. Topological equivalence of foliations of homogeneous spaces . Trans. Amer. Math. Soc. 317 (1990) 143-166. MR 942428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Alexander Lubotzky. Lattices of minimal covolume in ${\rm SL}\sb 2$: a non-Archimedean analogue of Siegel's theorem $\mu\geq\pi/21$ . J. Amer. Math. Soc. 3 (1990) 961-975. MR 1070003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Mark Pollicott. Kleinian groups, Laplacian on forms and currents at infinity . Proc. Amer. Math. Soc. 110 (1990) 269-279. MR 1012936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Guofang Wei. On the fundamental groups of manifolds with almost-nonnegative Ricci curvature . Proc. Amer. Math. Soc. 110 (1990) 197-199. MR 1021214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Chal Benson and Carolyn S. Gordon. K\"ahler structures on compact solvmanifolds . Proc. Amer. Math. Soc. 108 (1990) 971-980. MR 993739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Hyman Bass and Ravi Kulkarni. Uniform tree lattices . J. Amer. Math. Soc. 3 (1990) 843-902. MR 1065928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Alexander Lubotzky. Trees and discrete subgroups of Lie groups over local fields. Bull. Amer. Math. Soc. 20 (1989) 27-30. MR 945301.
Abstract, references, and article information   
View Article: PDF

[139] Mason S. Osborne. Lefschetz formulas on nonelliptic complexes. Math. Surveys Monogr. 31 (1989) 171-222.
Book volume table of contents
View Article: PDF

[140] D. I. Wallace. Terms in the Selberg trace formula for ${\rm SL}(3,{\bf Z})\backslash {\rm SL}(3,{\bf R})/{\rm SO}(3,{\bf R})$ associated to Eisenstein series coming from a maximal parabolic subgroup . Proc. Amer. Math. Soc. 106 (1989) 875-883. MR 963577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Robert J. Zimmer. Representations of fundamental groups of manifolds with a semisimple transformation group . J. Amer. Math. Soc. 2 (1989) 201-213. MR 973308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] F. T. Farrell and L. E. Jones. A topological analogue of Mostow's rigidity theorem . J. Amer. Math. Soc. 2 (1989) 257-370. MR 973309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] F. T. Farrell and L. E. Jones. Topological rigidity for hyperbolic manifolds. Bull. Amer. Math. Soc. 19 (1988) 277-282. MR 940487.
Abstract, references, and article information   
View Article: PDF

[144] G. D. Mostow. On discontinuous action of monodromy groups on the complex $n$-ball . J. Amer. Math. Soc. 1 (1988) 555-586. MR 932662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Robert J. Zimmer. Arithmeticity of holonomy groups of Lie foliations . J. Amer. Math. Soc. 1 (1988) 35-58. MR 924701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Diego Benardete. Topological equivalence of flows on homogeneous spaces, and divergence of one-parameter subgroups of Lie groups . Trans. Amer. Math. Soc. 306 (1988) 499-527. MR 933304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Y. L. Tong and S. P. Wang. Construction of cohomology of discrete groups . Trans. Amer. Math. Soc. 306 (1988) 735-763. MR 933315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Benjamin Fine and Morris Newman. The normal subgroup structure of the Picard group . Trans. Amer. Math. Soc. 302 (1987) 769-786. MR 891646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Ted Chinburg. A small arithmetic hyperbolic three-manifold . Proc. Amer. Math. Soc. 100 (1987) 140-144. MR 883417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Dennis Johnson and John J. Millson. Deformation spaces associated to compact hyperbolic manifolds. Bull. Amer. Math. Soc. 14 (1986) 99-102. MR 818061.
Abstract, references, and article information   
View Article: PDF


Results: 121 to 150 of 188 found      Go to page: < 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia